hello can anyone tell me why I am having bad nightmares on this prozac 40mg a day .I have been on it for a couple months and still havin bad dreams.Anyont know if they will stop , or do I need something different?I was on Paxil and it sedated me to much , and they put me on Prozac and this is the problem I am having DREAMS BAD..
I am having bad dreams while taking Prozac, anyone have any advice?
Question posted by GeorgiaGuy28 on 22 Feb 2012
Last updated on 24 March 2018
Does anyone know if it will make me come down if I start back taking my paxil, i have called my doc. but he aint called back yet. So I am needing something for my anxiety , I quit the prozac today and been taking it for 2 months or so, cause of dreams and i am feelin wierd ..Will it hurt me to start back on my Paxil 20mg that I had left from the first time being on them..Please help....
I experienced extreme nightmares when I first started taking Prozac. Two days in my mother recommended that I take a magnesium sleep supplement right before I went to sleep. I also stopped watching anything scary on tv or in movies and excersised for only ten minutes per day. The dreams completely went away. I hope this post helps someone. I wish the best for everyone on this thread.
Hey there, i hav been taking 40mg of prozac since January 2007, i think my CRAZY dreams/nightmares started after a month, but i was also pregnant, so it was easy 4 my dr to blame the pregnancy. Well now my daughter is 4, & i still have very graphic dreams wen i actually am able to sleep. I quit cold turkey once & it was awful 4 me & sadly 4 my entire family too. My 14yr old thanked the pharmacy & danced out. I wish i had an answer 4 u, but u mite reconsider just quitting especially without a plan b. I hope u find the help u need fast. Good luck & best wishes!
Hello GeorgiaGuy28. Theres really little that can be done aside from adjusting the dose, or going yet again on another drug. Its your chemical makeup and this is how its reacting to the Prozac. You mentioned that Paxil sedated you, well Prozac is giving you the nightmares. I wish I could offer you a better answer but again, perhaps an adjustment in the dose, or changing the time when you take it, preferably in the morning( if you're not doing so already) , or stop taking it. Best wishes to you,pledge
- Prozac uses and safety info
- Prozac information for Healthcare Professionals (includes dosage details)
- Side effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.